RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 1, Pages 67–82 (Mi zvmmf347)  

Asymptotic analysis of integro-differential systems with an unstable spectral value of the integral operator's kernel

A. A. Bobodzhanov, V. F. Safonov

Department of Higher Mathematics, Moscow Power Engineering Institute, Technical University, ul. Krasnokazarmennaya 14, Moscow, 111250, Russia

Abstract: A system of integro-differential equations with rapidly varying kernels, one of which has an unstable spectral value, is considered. An algorithm based on the method of normal forms is proposed for finding asymptotic solutions (of an arbitrary order). The contrast structures (internal transition layers) in solutions to the problem are investigated by analyzing the leading term of the asymptotic expansion. It is shown that the contrast structures are caused by the instability of the spectral value and by the presence of inhomogeneity. The role of the kernels of the integral operators in the formation of contrast structures is clarified.

Key words: integro-differential equation, asymptotic analysis, contrast structures.

Full text: PDF file (1508 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:1, 65–79

Bibliographic databases:

UDC: 519.642.2
Received: 27.12.2005

Citation: A. A. Bobodzhanov, V. F. Safonov, “Asymptotic analysis of integro-differential systems with an unstable spectral value of the integral operator's kernel”, Zh. Vychisl. Mat. Mat. Fiz., 47:1 (2007), 67–82; Comput. Math. Math. Phys., 47:1 (2007), 65–79

Citation in format AMSBIB
\Bibitem{BobSaf07}
\by A.~A.~Bobodzhanov, V.~F.~Safonov
\paper Asymptotic analysis of integro-differential systems with an unstable spectral value of the integral operator's kernel
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 1
\pages 67--82
\mathnet{http://mi.mathnet.ru/zvmmf347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2348248}
\zmath{https://zbmath.org/?q=an:05200962}
\elib{https://elibrary.ru/item.asp?id=9479509}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 1
\pages 65--79
\crossref{https://doi.org/10.1134/S0965542507010083}
\elib{https://elibrary.ru/item.asp?id=13541185}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947542359}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf347
  • http://mi.mathnet.ru/eng/zvmmf/v47/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:180
    Full text:104
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020